Title: Smooth design-adapted wavelets for nonparametric stochastic regression
Authors: Delouille, Véronique ×
Simoens, Jo
von Sachs, Rainer #
Issue Date: Sep-2004
Publisher: American Statistical Association
Series Title: Journal of the American Statistical Association vol:99 issue:467 pages:643-658
ISSN: 0162-1459
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science